Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for distorted vision

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
Sometimes I get wacky vision. I see squiggly floating things, if I look at something it looks distorted or missing parts. then the anxiety sets in. No pain. It lasts about 20 min and then everything's back to normal. I usual get maybe 3 a yr but notice I'm having them more often. what could th*is be?
Posted Wed, 13 Aug 2014 in General Health
 
 
Answered by Dr. Dadapeer K 6 hours later
Brief Answer:
It can be migraine or transient ischemia.

Detailed Answer:
Hello
Welcome to Health care magic.
I am Dr. Dadapeer K an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having problemof sudden onset of seeing floating things and distorted vision for few minutes.
These symptoms are typically seen as a part of migraine.
The other things that need to be ruled out are transient ischemia of retinal vessels as in vascular problems affecting the carotid arteries or retinal vessels.
Since you are having recurrent attacks and the number has increased now this requires evaluation by your physician.
Hence I advice you to consult your doctor for examination and treatment accordingly.
Hope the information is helpful to you.


Thank you
With regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for distorted vision 25 minutes later
I work in a big office with old florescent lights and my comp screen has a glare could that be triggering these migraines because that's where I am when they happen
 
 
Answered by Dr. Dadapeer K 6 minutes later
Brief Answer:
Yes old fluorescent lights can be a cause.

Detailed Answer:
Hello
Thank you for the follow up question.

Migraine attack can be triggered by many causes like dim illumination, very bright lights, certain foods like curds..., stress....
Hence it is possible that working in old fluorescent lights can be a trigerring cause in your case.
Since you are having recurrent attacks use of prophylactic drugs like beta blockers or flunarizine will help you to prevent these recurrent attacks.

Hence I advice you to consult your doctor for examination and prescription of drugs.

Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor